← All CSRS Flashcard Decks

Patient Education & Recovery Outcome Measurement Flashcards

7 cards from real CSRS practice questions. Tap to flip, then mark Knew It or Still Learning — missed cards come back until you master them.

Read the first 7 Patient Education & Recovery Outcome Measurement flashcards as text
  1. A stroke survivor walks the 10-Meter Walk Test at 0.55 m/s. Using Perry's classification, how is this patient's ambulation categorized?

    Answer: Limited community ambulator

    Gait speeds of 0.4-0.8 m/s correspond to limited community ambulation in Perry's classification.

  2. What is the maximum total score on the Fugl-Meyer Assessment for the Upper Extremity motor domain?

    Answer: 66

    The FMA-UE motor section scores 33 items on a 0-2 scale for a maximum of 66 points.

  3. A therapist asks a patient to explain in their own words how to take their anticoagulant after teaching. What technique is this?

    Answer: Teach-back

    Teach-back confirms understanding by having the patient restate the information in their own words.

  4. Which measure is designed to capture how much and how well a patient uses the affected arm in daily life, based on self-report?

    Answer: Motor Activity Log

    The Motor Activity Log is a structured interview rating Amount of Use and Quality of Movement of the affected arm in real-world activities.

  5. Written stroke education materials for the general public should ideally be written at what reading level?

    Answer: 6th grade or lower

    Health literacy guidelines recommend patient materials at or below a 6th-8th grade reading level, with 6th grade or lower preferred.

  6. A patient's Berg Balance Scale score improves from 38 to 41. What is the most accurate interpretation?

    Answer: The change may fall within measurement error

    A 3-point change is smaller than the reported minimal detectable change for the Berg in stroke (about 6-7 points), so it may reflect measurement error.

  7. Which outcome measure is a global disability scale ranging from 0 (no symptoms) to 6 (death)?

    Answer: Modified Rankin Scale

    The modified Rankin Scale grades global disability from 0 to 6, with 6 representing death.

How this page was made: written with AI tools and published by Nathan Beja, founder of Practice Test Geeks, who is responsible for its content. Exam facts are checked against the official sources listed below. Not reviewed by a subject-matter expert. Editorial policy

Sources & references

Exam facts on this page (fees, format, dates, passing scores) are checked against these official sources; the date is our last check. Editorial policy

  1. strokecertification.com — Test delivery, eligibility, fees, late registration, passing score, renewal, test dates, score validity, exam format, retake policy · verified Oct 2026